MathSciNet Relay Station
MathSciNet bibliographic data
MR2596052 (2011c:42027) 42B10 (22E30 43A05)
Narayanan, E. K.; Ratnakumar, P. K. Benedicks' theorem for the Heisenberg group. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2135–2140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement